# SDR SWIA200413860

- Difficulty date: September 26, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 23,370 hours, 20,068 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 222
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 11,369 hours, 9,239 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS ARE SELECTED OUT OF 20 DEGREES, YELLOW LINE ON AIRSPEED TAPE APPEARS MOMENTARILY ALONG WITH WINDSHEAR FAIL STATUS MESSAGE.  REMOVED AND REPLACED FECU IAW MM 27-61-05.  OPERATIONAL CHECK GOOD.
